# SDR PCAA9800775

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: DSC252B40124
- Condition: Failed
- Location: Nlg Ww
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM MDT, UPON GEAR RETRACTIO NLEFT MAIN GEAR UNSAFE, NOSE, AND RIGHT MAIN DOOR LIGHTS REMAINED ILLUMINATED.  GEAR RETRACTED FULLY AFTER APPROXIMATELY 1 MINUTE.  AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND FOUND A HYDRAULIC LINE LEAK IN NOSE GEAR WELL.  REMOVED AND REPLACED THE HYDRAULIC LINE TO DRAG STAY ACTUATOR AND O-RING IAW DHC PROCEDURES.  RETRACTION TEST SATISFACTORY.  A/C RETURNED TO SERVICE.  (M)
